Systemic necrotizing vasculitis induced by isoniazid

Cardiovasc Pathol. May-Jun 2014;23(3):181-2. doi: 10.1016/j.carpath.2014.01.002. Epub 2014 Jan 11.

Abstract

A rare fatal case of antineutrophil cytoplasmic antibody-positive vasculitis induced by isoniazid is described.

Keywords: ANCA; Isoniazid; Vasculitis.

Publication types

  • Case Reports

MeSH terms

  • Anti-Neutrophil Cytoplasmic Antibody-Associated Vasculitis / chemically induced*
  • Anti-Neutrophil Cytoplasmic Antibody-Associated Vasculitis / diagnosis
  • Anti-Neutrophil Cytoplasmic Antibody-Associated Vasculitis / drug therapy
  • Antitubercular Agents / adverse effects*
  • Arteries / drug effects*
  • Arteries / pathology
  • Autopsy
  • Disease Progression
  • Fatal Outcome
  • Humans
  • Immunosuppressive Agents / therapeutic use
  • Isoniazid / adverse effects*
  • Latent Tuberculosis / drug therapy*
  • Male
  • Middle Aged
  • Necrosis
  • Treatment Failure

Substances

  • Antitubercular Agents
  • Immunosuppressive Agents
  • Isoniazid